Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neuroleptics

Posted by JACJ on March 20, 2006, at 9:09:21

In reply to Re: Neuroleptics, posted by SLS on March 19, 2006, at 10:25:01

> > How come AP's can cause twitching and muscle jerks after the medicine is withdrawn?
> I don't know.
> Maybe postsynaptic membrane supersensitivity in striatal neurons?
What does this mean?

> Which muscles are twitching?
> * My eye lid, chin area, legs, back, thumb, top of my foot.

> What were you taking? What dosage?
*80mgs of Geodon for 1 year or so and was on
Zyprexa and Seroquel but can't remember the doseage. I was on AP's for about 2 years and 5 months.

> How long has it been since you discontinued the drug?
* It will be two years at the end of this month since I have been off everything.

> Has there been any trend towards the twitches lessening?
> * Yes, the twitching has greatly decreased.
> - Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JACJ thread:622015